# SDR FDEA201009213597

- Difficulty date: September 21, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 76,667 hours, 27,151 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARB2431501
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA CRACK EMANATING FROM FASTENER HOLE ON THE LT WING, OTBD FLAP,   INBD FWD FLAP TO WING FITTING.  HFEC INSP VERIFIED INDICATION OF CRACK.  REMOVED CRACKED LT OB FLAP IB HINGE WING FITTING ARB2431  TRANSFERED HOLES TO NEW SERVICABLE FITTINGS PER NRB6013  INSTALLED FITTING. PER B/P NRB6013 AND SRM 51-33-01
